# SDR CALA9800099

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 440-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUSTAINED GROUND DAMAGE TO THE FUSELAGE SKIN, STRINGER, AND FRAMES AT STA 440-480, STRINGERS 14-19L. THE FUSELAGE SKIN AND STRINGER WERE REPAIRED IAW ECRA 5330-02621.  THE FRAMES WERE REPAIRED IAW ECRA 5310-03656, SRM 51-40-3, AND 53-10-3.
